# SDR SWIA201440004

- Difficulty date: November 19, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 30,081 hours, 17,930 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH A RT COWL ANTI-ICE THAT WOULD NOT COME ONLINE WHEN SELECTED.   F/O CYCLED ISOLATION VALVE FROM CLOSED POSITION AND SELECTED BLEED VALVES TO AUTO POSITION.  ALL SYSTEM CHECKED GOOD.  NO FAULTS POSTED.  COWL ANTI-ICE OPS CHECK GOOD.
